MathSciNet Relay Station
MathSciNet bibliographic data
MR2195439 53C22 (53A10 53C44)
Norbury, Paul; Rubinstein, J. Hyam Closed geodesics on incomplete surfaces. Geom. Dedicata 116 (2005), 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement